EXCEDRIN MIGRAINE OTC
Generic Name and Formulations:
Acetaminophen 250mg, aspirin 250mg, caffeine 65mg; coated caplets.
Novartis Consumer Health
Indications for EXCEDRIN MIGRAINE:
≥18yrs: 2 caplets with a glass of water; max 2 caplets/day.
<18yrs: consult physician.
Analgesic + salicylate.
NSAID allergy. Varicella, vaccinia in children and teenagers. 3rd trimester of pregnancy.
Reye's syndrome. Persistent or unresponsive headache. Hypertension. Cardiovascular disease. Asthma. Peptic ulcer. GI bleeding disorders. Liver cirrhosis. Hepatic or renal impairment. Discontinue if signs/symptoms of GI bleed, migraine is not relieved or worsens after first dose, tinnitus, loss of hearing, new or unexpected symptoms develop, or severe skin reactions (eg, skin reddening, blisters, rash) occur. Elderly (≥60yrs). Pregnancy. Nursing mothers.
May potentiate anticoagulants, hypoglycemics, methotrexate. May antagonize uricosurics. Increased risk of liver toxicity and/or GI bleed with ≥3 alcoholic drinks/day or concomitant other drugs containing acetaminophen, NSAIDs. Caution with diuretics, corticosteroids.
GI upset/bleed, prolonged bleeding time, urticaria, anaphylaxis; overdosage: salicylism, hepatoxicity.
Caplets—24, 100, 200
- McDonald's and the Microbiome: What Effect Does Junk Food Have on Gut Bacteria?
- When the Doctor is Depressed: One Clinician Tells His Story
- Most Distinctive Causes of Death Mapped by U.S. State
- Spice + Statin Likely Culprit in Patient with Acute Hepatitis
- First Non-Surgical Tx for "Double Chin" Gains FDA Approval
- Heart Rate May Be an Indicator of Future Diabetes Risk
- Probiotic Mixture VSL#3 Shows Promise for Crohn's Recurrence
- Study: Beloranib Appears Safe, Efficacious for Weight Loss in Obesity
- Progress Toward Mind-Controlled Robotic Limbs
- Response to Resistance Exercise Depends on a Person's Genetic Risk for Obesity